Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Delayed period, backaches, vaginal discharge, cramps. Taken after pill post sex, negative pregnancy test. Cause?

My period was suppose to start on the 6th but it s the 9th now and I still don t have my period. I ve been off the pill for one month already. I have backaches, vagina discharge, and cramps . Should I be worried? My boyfriend and I had sex but we took the after pill on the 6th. But when we took the pregnancy test on the 8th, it was negative.
Asked On : Sun, 12 Aug 2012
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Your symptoms suggest an impending period. You cannot be pregnant as you had the intercourse at the time of your expected period and added to that, you took emergency contraception. The period can be delayed due to the hormonal disruption created by the pill. Also, return of ovulation after cessation of oral pills can take one or two cycles. You cannot expect a pregnancy test to show up anything now; it should be 3 weeks from the intercourse for HPT to read anything. If you do not see your period in the next week, see a specialist for further management. Hope this helps.
Answered: Sun, 30 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor